Alert archive / Kansas / Wind Advisories in 2010
Wind Advisory 7, NWS Wichita, KS
NWS Wichita, KS issued this wind advisory at Mar 27, 2010, 3:03 AM CDT for 8 counties in Kansas. It took effect at Mar 27, 2010, 12:00 PM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Mar 27, 2010, 3:03 AM CDT (08:03 UTC)
- In effect from
- Mar 27, 2010, 12:00 PM CDT
- Expired
- Mar 27, 2010, 6:54 PM CDT
- In force
- 7 hr
- Issued by
- NWS Wichita, KS
Counties Barton County, KS, Ellsworth County, KS, Harper County, KS, Kingman County, KS, Lincoln County, KS, Reno County, KS, Rice County, KS, Russell County, KS
The radar
The Wichita radar (KICT), 102 km from the middle of the area, began a volume at 08:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 8.1 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2272 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 285 m²/s²
- 0-3 km storm-relative helicity
- 455 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
386 WWUS73 KICT 270803 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 303 AM CDT SAT MAR 27 2010 ...GUSTY NORTH WINDS WILL AFFECT PORTIONS OF SOUTH CENTRAL KANSAS THIS AFTERNOON AND EVENING... STRONG SURFACE LOW PRESSURE WILL SLIDE EASTWARD ACROSS NORTHERN OKLAHOMA TODAY...WITH GUSTY NORTH WINDS AROUND 30 MPH DEVELOPING ON THE BACKSIDE BY MID-AFTERNOON OVER PORTIONS OF SOUTH CENTRAL KANSAS. KSZ067-082-091-272115- /O.NEW.KICT.WI.Y.0007.100327T2000Z-100328T0100Z/ RENO-KINGMAN-HARPER- INCLUDING THE CITIES OF...HUTCHINSON...KINGMAN...ANTHONY...HARPER 303 AM CDT SAT MAR 27 2010 ...WIND ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING. * TIMING...GUSTY NORTH WINDS WILL DEVELOP OVER PORTIONS OF SOUTH CENTRAL KANSAS BY MID-AFTERNOON...AND CONTINUE INTO THE EARLY EVENING HOURS. * WINDS...WILL BE STRONG WITH SUSTAINED SPEEDS AROUND 30 MPH AND HIGHER GUSTS OF 40 TO 45 MPH. * IMPACTS...HIGH PROFILE VEHICLES COULD EXPERIENCE DIFFICULT DRIVING CONDITIONS...ESPECIALLY WHILE TRAVELING ON EAST TO WEST ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JAKUB
3 follow-up statements
837 WWUS73 KICT 271433 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 933 AM CDT SAT MAR 27 2010 ...GUSTY NORTH WINDS WILL AFFECT PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS THIS AFTERNOON AND EARLY THIS EVENING... STRONG SURFACE LOW PRESSURE WILL SLIDE EASTWARD ALONG THE BORDER OF SOUTHEAST KANSAS AND NORTHEAST OKLAHOMA INTO THE AFTERNOON. GUSTY NORTH WINDS AROUND 30 MPH WILL DEVELOP ON THE BACKSIDE OF THIS LOW PRESSURE SYSTEM. KSZ032-033-047-048-050-272245- /O.EXB.KICT.WI.Y.0007.100327T1700Z-100328T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...LYONS 933 AM CDT SAT MAR 27 2010 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING...GUSTY NORTH WINDS WILL DEVELOP BY MIDDAY AND CONTINUE INTO THE AFTERNOON AND EARLY EVENING. * WINDS...WILL BE STRONG WITH SUSTAINED SPEEDS AROUND 30 MPH AND HIGHER GUSTS OF 40 TO 45 MPH. * IMPACTS...HIGH PROFILE VEHICLES COULD EXPERIENCE DIFFICULT DRIVING CONDITIONS...ESPECIALLY WHILE TRAVELING ON EAST TO WEST ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KSZ067-082-091-272245- /O.EXT.KICT.WI.Y.0007.100327T1700Z-100328T0000Z/ RENO-KINGMAN-HARPER- INCLUDING THE CITIES OF...HUTCHINSON...KINGMAN...ANTHONY...HARPER 933 AM CDT SAT MAR 27 2010 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING...GUSTY NORTH WINDS WILL DEVELOP BY MIDDAY AND CONTINUE INTO THE AFTERNOON AND EARLY EVENING. * WINDS...WILL BE STRONG WITH SUSTAINED SPEEDS AROUND 30 MPH AND HIGHER GUSTS OF 40 TO 45 MPH. * IMPACTS...HIGH PROFILE VEHICLES COULD EXPERIENCE DIFFICULT DRIVING CONDITIONS...ESPECIALLY WHILE TRAVELING ON EAST TO WEST ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KED
312 WWUS73 KICT 272004 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 304 PM CDT SAT MAR 27 2010 ...GUSTY NORTH WINDS WILL AFFECT PORTIONS OF CENTRAL AND SOUTH CENTRAL KANSAS UNTIL EARLY THIS EVENING... STRONG SURFACE LOW PRESSURE WILL SLIDE EASTWARD ALONG THE BORDER OF SOUTHEAST KANSAS AND NORTHEAST OKLAHOMA LATE THIS AFTERNOON. GUSTY NORTH WINDS AROUND 30 MPH WILL PREVAIL ON THE BACKSIDE OF THIS LOW PRESSURE SYSTEM. KSZ032-033-047-048-050-067-082-091-280000- /O.CON.KICT.WI.Y.0007.000000T0000Z-100328T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO-KINGMAN-HARPER- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...LYONS...HUTCHINSON...KINGMAN...ANTHONY...HARPER 304 PM CDT SAT MAR 27 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * TIMING...GUSTY NORTH WINDS WILL CONTINUE UNTIL EARLY EVENING. * WINDS...WILL BE STRONG WITH SUSTAINED SPEEDS AROUND 30 MPH WITH GUSTS OF 40 TO 45 MPH. * IMPACTS...DRIVING MAY BE DIFFICULT UNTIL EARLY THIS EVENING... ESPECIALLY WHEN TRAVELING IN HIGH PROFILE VEHICLES AND ON EAST WEST ORIENTED HIGHWAYS PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 39 MPH AND OR GUSTS 46 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ES
429 WWUS73 KICT 272354 NPWICT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WICHITA KS 654 PM CDT SAT MAR 27 2010 KSZ032-033-047-048-050-067-082-091-280100- /O.CAN.KICT.WI.Y.0007.000000T0000Z-100328T0000Z/ RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO-KINGMAN-HARPER- INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND... ELLSWORTH...LYONS...HUTCHINSON...KINGMAN...ANTHONY...HARPER 654 PM CDT SAT MAR 27 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND ADVISORY. WIND SPEEDS HAVE DECREASED BELOW ADVISORY CRITERIA ACROSS THE ADVISORY AREA...THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED. HOWEVER...GUSTY NORTHERLY WINDS WILL CONTINUE THROUGH THE NIGHT AND WILL GRADUALLY DECREASE THROUGH THE DAY SUNDAY. $$ SCHRECK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Mar 26, 11:55 PM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Mar 26, 11:55 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1155 PM CDT FRI MAR 26 2010 .AVIATION...06Z TAFS KRSL/KSLN/KHUT/KICT/KCNU LATEST RADAR LOOP WAS SHOWING SOME SHOWERS AND THUNDERSTORMS DEVELOPING OVER SOUTHWEST KANSAS. STILL CONCERNED THAT SOME SHOWERS AND ISOLATED THUNDERSTORMS MAY DEVELOP OVER CENTRAL OKLAHOMA DURING THE NEXT COUPLE OF HOURS. AS A RESULT...WE WENT AHEAD AND MENTIONED SOME VCTS IN THE HUT/ICT TAF SITES AFTER 07Z. MEANWHILE...CENTRAL KANSAS WAS STARTING TO SEE MORE SHOWERS DEVELOPING OVER THAT REGION IN RESPONSE TO THE DECENT ISENTROPIC LIFT. THIS ACTIVITY SHOULD PERSIST ACROSS CENTRAL KANSAS THROUGH MUCH OF THE NIGHT WITH CEILINGS CONTINUING TO LOWER INTO THE IFR CATEGORY DURING THE REMAINDER OF THE NIGHT AND PERSISTING THROUGH MUCH OF THE DAY TOMORROW. ELSEWHERE...CEILINGS SHOULD GENERALLY DROP INTO THE MVFR CATEGORY AFTER 11Z. COLD FRONTAL PASSAGE TIMING STILL LOOKS TO BE ON TRACK WITH THE PREVIOUS FORECAST. COX && .PREV DISCUSSION... /ISSUED 1059 PM CDT FRI MAR 26 2010/ UPDATE... WE ARE SENDING OUT ANOTHER QUICK UPDATE TO INCREASE POPS OVERNIGHT IN CENTRAL KANSAS AND ADJUST TIMING OF POPS IN SOUTH CENTRAL KANSAS. LATEST WATER VAPOR LOOP WAS SHOWING LARGE PRESSURE FALLS TAKING PLACE ACROSS WESTERN OKLAHOMA ALONG WITH WINDS GUSTING OVER 45 MPH. THIS AREA OF PRESSURE FALLS WAS IN ADVANCE OF THE POTENTIAL VORTICITY ANOMALY MOVING THROUGH THE OKLAHOMA AND TEXAS PANHANDLE. DURING THE NEXT COUPLE OF HOURS... IT APPEARS LIKE WE SHOULD SEE MORE SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS WESTERN OKLAHOMA. POTENTIAL INSTABILITY ALSO LOOKS TO BE QUITE IMPRESSIVE ACCORDING TO THE LATEST NORMAN SOUNDING. AT THIS POINT...IT LOOKS LIKE SOUTH CENTRAL KANSAS MAY SEE THE SHOWERS AND SCATTERED THUNDERSTORMS AFTER 2AM WHILE CENTRAL KANSAS MAY SEE NUMEROUS SHOWERS AND THUNDERSTORMS THROUGH THE NIGHT. COX PREV DISCUSSION... /ISSUED 801 PM CDT FRI MAR 26 2010/ UPDATE... WE ARE SENDING OUT A QUICK UPDATE TO INTRODUCE A CHANCE OF SHOWERS AND ISOLATED THUNDERSTORMS IN CENTRAL KANSAS THIS EVENING. LATEST WATER VAPOR LOOP AND GOES PROFILERS WERE SHOWING AROUND 100-110KT JET STREAK MOVING OUT OF THE NEW MEXICO. THIS JET STREAK IN ADDITION TO SOME UPPER LEVEL DIFFLUENCE IS HELPING INDUCE SOME SHOWERS AND ISOLATED THUNDERSTORMS ALONG A FAIRLY DEEP BOUNDARY EXTENDING THROUGH WESTERN KANSAS FROM NEAR GARDEN CITY TO JUST WEST OF HILL CITY. THE RUC IS ALSO SHOWING GOOD ISENTROPIC ASCENT TAKING PLACE NEAR THE 300KT THETA SURFACE WHICH MEANS THIS ACTIVITY IS FAIRLY ELEVATED. DODGE CITY SOUNDING WAS ALSO SHOWING SOME POTENTIAL INSTABILITY. THIS ACTIVITY MAY CONTINUE TO PUSH NORTHEAST INTO PORTIONS OF CENTRAL KANSAS THIS EVENING...BUT DUE TO SUCH A DRY AIR MASS I WOULD NOT EXPECT MUCH MORE THAN A COUPLE HUNDREDTHS OF AN INCH OF RAINFALL. COX PREV DISCUSSION... /ISSUED 646 PM CDT FRI MAR 26 2010/ AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU A SHORTWAVE TROUGH OVER COLORADO WILL BE THE MAIN WEATHER PRODUCER THAT WILL AFFECT ALL TAF SITES FOR THE NEXT FEW DAYS. THIS SHORTWAVE TROUGH WILL FORM AN UPPER LEVEL CLOSED LOW BY 12Z JUST SOUTH OF ICT COUNTRY AND WILL TRACK ACROSS EASTERN KANSAS. WITH THE APPROACH OF THIS SYSTEM...BREEZY CONDITIONS WILL BE OBSERVED OVERNIGHT ACROSS MUCH OF THE AREA. EXPECT PRECIPITATION AND MVFR CIGS TO BEGIN ACROSS CENTRAL KANSAS AROUND 11Z AND SPREAD ACROSS SOUTH CENTRAL KANSAS BY 13Z. AS THE LOW MOVES ACROSS THE AREA THE WINDS WILL DIE DOWN SHORTLY...BUT WITH THE WIND SHIFT FROM THE SSE TO THE NORTH THEY WILL INCREASE DUE TO THE STRENGTHENING OF THE CYCLOGENESIS. THE CNU TAF WILL BE NOT BE AFFECTED UNTIL THE AFTERNOON HOURS ON SATURDAY WITH PRECIPITATION...MVFR CIGS...AND STRONG NORTHERLY WINDS. DUNTEN PREV DISCUSSION... /ISSUED 321 PM CDT FRI MAR 26 2010/ DISCUSSION... THIS EVENING: FIRST ISSUE TO BE DEALT WITH IS THE RED FLAG WARNING CURRENTLY IN EFFECT FOR WRN HALF OF CNTRL KS TIL 7 PM. S/SE WINDS SHOULD QUICKLY DIMINISH TO 15-25MPH WHICH WOULD ENABLE GRASSLAND FIRE DANGER TO LIKEWISE QUICKLY DROP INTO "HIGH" CATEGORY. THE 2ND ISSUE IS THE WIND ADVISORY CURRENTLY IN EFFECT FOR THE SAME CNTRL KS COUNTIES WHERE THE RED FLAG WARNING IS IN EFFECT. WITH S/SE WINDS SUSTAINED AT 30-35MPH AT KHUT A SWD EXTENSION TO INCLUDE RENO...KINGMAN & HARPER COUNTIES WAS CONSIDERED. HOWEVER...A CALL TO KHUT ASOS INDICATES THAT WINDS HAVE BEGUN TO DIMINISH...AS SUCH WILL CHECK SWING ON THE SWD EXTENSION OF THE WIND ADVISORY & LET THE ORIGINAL ISSUANCE EXPIRE ON SCHEDULE AT 7 PM. LATER TONIGHT: A RAINY NGT AWAITS KICT COUNTRY AS INTENSE CYCLOGENESIS OCCURS OVER THE TX/OK PANHANDLES THIS EVENING. AS THE CREATURE FEATURE MOVES E OVER THE OK/KS BORDER DEEP-LAYER MOIST ASCENT WILL GREATLY INCREASE. MAGNITUDE OF THE MID-UPR DIFFLUENCE MAY BE SUFFICIENT TO INDUCE EMBEDDED TSRA ACROSS THE REGION. A FAIRLY DRY LWR AIRMASS (THRU ~7,000FT THRU MID-NGT) WOULD TRANSLATE INTO A LATE ARRIVAL OF RA/EMBEDDED TSRA ~3-5AM CDT. SUFFICIENT CONFIDENCE EXISTS TO PRESS HARD ON THE POP THROTTLE OVER CNTRL KS WHERE PROBABILITIES WILL QUICKLY INCREASE TO 90-100% BY EARLY SAT MORNING WITH PROBABILITIES QUICKLY INCREASING OVER MOST OF SC KS TO 70-80%. SAT & SAT NGT: MOST OF KICT COUNTRY IS IN FOR A SOGGY SAT & SAT NGT AS THE PREVIOUSLY MENTIONED INTENSE CYCLONE CONTINUES IT'S EWD TREK FROM THE KS/OK BORDER TO ALONG THE MO/AR BORDER. ANY CHANCES FOR EMBEDDED TSRA TO BE CONFINED TO PRIMARILY SE KS SAT & PERHAPS EARLY SAT EVENING. AS THE CYCLONE MOVES E ACROSS SRN MO/NRN AR SAT EVENING NLY WINDS WILL INCREASE OVER ALL AREAS BUT REMAIN BELOW ADVISORY CRITERIA. SUN & SUNDAY NGT: THE CYCLONE SHOULD TRANSLATE INTO AN OPEN WAVE AS IT ACCELERATES E OVER MID MS VALLEY. AS SUCH RA WILL WILL END OVER SE KS SUN MORNING WITH CLEARING SKIES THEREAFTER AS LARGE STRONG MID-UPR HIGH PRESSURE SPREADS E ACROSS THE ROCKIES. NEXT WEEK: PERSISTENT & GRADUALLY STRENGTHENING SFC TROFFING OVER THE WRN PLAINS TO INSURE WARM BREEZY WEATHER FOR MOST AREAS. TSRA POTENTIAL MINIMAL DURING THE WORK-WEEK & WILL BE LIMITED TO FRI AFTERNOON AS CYCLOGENESIS INCREASES MARKEDLY OVER THE NM/TX BORDER. NEXT FRI NGT & SAT COULD PROVE VOLATILE FOR KICT COUNTRY AS THE CYCLONE INTENSIFIES EVEN FURTHER AS IT DRIFTS NE OVER KS WHERE IT MAY CUT-OFF NEXT SAT AS IT ENCOUNTERS STRONG RESISTENCE FROM VERY STRONG RIDGE AXIS SITUATED OVER THE ATLANTIC COAST. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 45 52 41 60 / 60 80 40 0 HUTCHINSON 44 50 40 60 / 70 80 30 0 NEWTON 45 51 40 59 / 70 80 40 0 ELDORADO 45 54 41 59 / 60 80 50 0 WINFIELD-KWLD 46 56 42 59 / 40 70 40 0 RUSSELL 41 47 37 61 / 90 100 30 0 GREAT BEND 42 48 38 61 / 90 90 30 0 SALINA 43 48 39 60 / 80 90 40 0 MCPHERSON 44 49 40 60 / 80 80 40 0 COFFEYVILLE 46 60 42 57 / 20 70 60 10 CHANUTE 46 58 41 56 / 40 70 60 10 IOLA 45 57 41 55 / 40 80 60 10 PARSONS-KPPF 46 59 42 56 / 30 70 60 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 26, 11:07 PM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE WICHITA KS 1107 PM CDT FRI MAR 26 2010 KSZ032-033-047>053-067>072-082-083-091>096-098>100-271500- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1107 PM CDT FRI MAR 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL AND SOUTHEAST KANSAS TONIGHT. SEVERE WEATHER IS NOT EXPECTED WITH ANY OF THIS ACTIVITY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE AGAIN FOR SATURDAY AFTERNOON ACROSS SOUTHEAST KANSAS...SEVERE WEATHER IS NOT EXPECTED. ABOVE NORMAL TEMPERATURES ARE EXPECTED FOR TUESDAY THROUGH THURSDAY OF NEXT WEEK. THIS WARM DRY AIR WILL COMBINE WITH STRONG SOUTHERLY WINDS TOO CREATE VERY HIGH TO POTENTIALLY EXTREME FIRE DANGER LEVELS...MAINLY DURING THE AFTERNOON HOURS ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP KED/CJ
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.